Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Polynomial bases for compact sets in the plane


Author: Victor Manjarrez
Journal: Trans. Amer. Math. Soc. 132 (1968), 541-551
MSC: Primary 30.70
DOI: https://doi.org/10.1090/S0002-9947-1968-0224831-2
MathSciNet review: 0224831
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Georges Bourion, Recherches sur l'ultraconvergence, Ann. Sci. Ecole Norm. Sup. 50 (1933), 245-318. MR 1509333
  • [2] -, L'ultraconvergence dans les séries de Taylor, Actualités Sci. Indust. No. 472, Hermann, Paris, 1937, pp. 6-47.
  • [3] G. Faber, Über Tchebycheffsche Polynome, Crelles J. 150 (1920), 79-106.
  • [4] Z. I. Mosesson, Maximal sequences of polynomials, unpublished thesis, Harvard Univ., Cambridge, Mass., 1937.
  • [5] Alexander Ostrowski, Über eine Eigenschaft gewisser Potenzreihen mit unendlich vielen verschwindenden Koeffizienten, S.-B. Preuss. Akad. 40 (1921), 557-565.
  • [6] -, Über Potenzreihen, die überkonvergente Abschnittsfolgen besitzen, S.-B. Preuss. Akad. 42 (1923), 185-192.
  • [7] J. L. Walsh, Overconvergence, degree of convergence, and zeros of sequences of analytic functions, Duke Math. J. 13 (1946), 195-234. MR 0017797 (8:201e)
  • [8] -, The analog for maximally convergent polynomials of Jentzsch's theorem, Duke Math. J. 26 (1959), 605-616.
  • [9] -, Interpolation and approximation by rational functions in the complex domain, 3rd ed., Amer. Math. Soc. Colloq. Publ. Vol. 20, Amer. Math. Soc., Providence, R. I., 1960. MR 0218587 (36:1672a)
  • [10] J. M. Whittaker, Sur les séries de base de polynômes quelconques, Collection Borel, Gauthier-Villars, Paris, 1949. MR 0032769 (11:344a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.70

Retrieve articles in all journals with MSC: 30.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0224831-2
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society